Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An example of a homeomorphism of the plane where the set of $ \omega$-limit points is not a closed set


Author: Michael W. Hero
Journal: Proc. Amer. Math. Soc. 117 (1993), 843-844
MSC: Primary 54H20; Secondary 58F08
MathSciNet review: 1152983
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a self-map of an interval and its associated inverse limit space we construct an example of a homeomorphism of the plane $ h$ such that the set of $ \omega $-limit points of $ h$ is not a closed set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 58F08

Retrieve articles in all journals with MSC: 54H20, 58F08


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1152983-9
PII: S 0002-9939(1993)1152983-9
Article copyright: © Copyright 1993 American Mathematical Society